# SDR SWAA2016092208056

- Difficulty date: September 16, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 52,934 hours, 30,562 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF WEB CRACKED AT BS 663, LBL 41.5,  4 INCHES ABOVE CENTER TANK.  REPAIRED THE WEB IAW SRM.
